Volume 12, Issue 2 (2011)                   Modares Mechanical Engineering 2011, 12(2): 87-94 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Optimal path planning of nonholonomic mobile robots Using optimal control method and verification of the method via experimental tests of the Scout mobile robot. Modares Mechanical Engineering. 2011; 12 (2) :87-94
URL: http://journals.modares.ac.ir/article-15-9064-en.html
Abstract:   (4377 Views)
nonholonomic mobile robots are widely used in industrial environments due to their extended workspace. Also, to increase the productivity and efficiency of the mobile robot, their path planning is an important task, and is attracted attention of many of robotic scientists. In this paper, the optimal path planning of the wheeled mobile robots are performed considering their nonlinear dynamic equations and the nonholonomic constraints. Problem of the trajectory optimization is formulated, and conditions of the optimality are derived as a set of nonlinear differential equations by means of indirect method of optimal control method. Then, the optimality equations are solved numerically, and variant simulations are executed. To verify the simulation study, some experimental analysis are done for the Scout mobile robot and compared to the simulation results. The experimental analysis verifies the simulation results, and demonstrates the applicability of the proposed method for the optimal path planning of the mobile robots.
Full-Text [PDF 386 kb]   (2444 Downloads)    
Article Type: Research Article | Subject: robatic
Received: 2011/10/18 | Accepted: 2012/02/12 | Published: 2012/06/21

Add your comments about this article : Your username or Email:
CAPTCHA